Currently browsing: Items authored or edited by Trevor Clark

3 items in this list.
Generated on Tue Jan 25 01:34:18 2022 GMT.

Jump to:

Journal Item

Journal ItemTo Top

Clark, Trevor and Trejo, Sofía (2020). The boundary of chaos for interval mappings. Proceedings of the London Mathematical Society, 121(6) pp. 1427–1467.

Clark, Trevor; van Strien, Sebastian and Trejo, Sofia (2017). Complex Bounds for Real Maps. Communications in Mathematical Physics, 355(3) pp. 1001–1119.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0